On the certainty of an inductive inference

Huzurbazar, Vasant Shankar (1955) On the certainty of an inductive inference Mathematical Proceedings of the Cambridge Philosophical Society, 51 (4). pp. 761-762. ISSN 0305-0041

Full text not available from this repository.

Official URL: http://journals.cambridge.org/action/displayAbstra...

Related URL: http://dx.doi.org/10.1017/S0305004100030826


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Cambridge University Press.
ID Code:31092
Deposited On:28 Dec 2010 07:50
Last Modified:19 Feb 2011 09:22

Repository Staff Only: item control page